# SDR A6WA200940321

- Difficulty date: June 2, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERCOSTAL CLIP F.S. 625, STR 14R (CRACK LENGTH IS .500) INTERCOSTAL CLIP REPLACED AT FS 625 AND STGR 14R IAW SRM 51-42-06.  (K)
